# SDR DXTA2014033005703

- Difficulty date: March 28, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605203
- Aircraft time: 10,788 hours, 8,665 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RED LANDING GEAR UNLOCK LIGHT REMAINS ILLUMINATED AFTER TAKEOFF WHEN THE LANDING GEAR HANDLE IS PLACED TO THE UP POSITION.  THE LIGHT EXTINGUISHES WHEN THE GEAR IS PLACED IN THE DOWN POSITION.  FOUND SHOCK STRUT EXTENSION OUT OF LIMITS AND NOSE UPLOCK SWITCH OUT OF ADJUSTMENT DISASSEMBLED STRUT REPLACED BEARING PACK SUPPORT ASSY AND REASSEMBLED STRUT IAW CMM 32-20-01. ADJUSTED UPLOCK SWITCH IAW MM 32-30-05 ALL OPS CHECKED GOOD.
